# SDR KCSA202305261059

- Difficulty date: May 26, 2023
- Submitted: May 27, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 79,469 hours, 13,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AND VERIFIED BY SURFACE HFEC ON WEB AREA BY L5 DOOR STATION 2233 BETWEEN STR L21 AND L22
